MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV E

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV E
Model Number 453564845831
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during an emergency procedure the patient required defibrillation.The doctor shocked the patient about 11 times.The system asked 2 times to restart.The customer had to restart to continue the procedure so he could continue.The device was in use at time of event, it is unknown if there was any adverse event to patient at time of event.Additional information regarding this incident has been requested.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
After further investigation it was determined there was no patient harm to paitent.
 
Event or Problem Description
It was reported to philips that, during an emergency procedure the patient required defibrillation.According to the customer, the doctor shocked the patient about eleven (11) times and for at least two of them, the system displayed an error message that a restart was necessary.The device was reportedly restarted, and the procedure was continued without further issue.Subsequent information received indicated that the patient was not negatively impacted as a result of the reported issue.It was also confirmed that redundant monitoring was being used by staff at the time of the event.Additional patient information was requested from the customer; however, none was provided.The device was in clinical use at the time the reported issue was discovered.The patient's condition and/or procedure was one in which required the patient to be defibrillated.There was no allegation that the reported issue negatively impacted or delayed treatment of the patient.

Brand Name
XPER FLEX CARDIO 2010 REV E
Common Device Name
XPER FLEX CARDIO 2010 REV E
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13861207
Report Number1051786-2022-00020
Device Sequence Number20006691
Product Code MWI
UDI-Device Identifier00884838093645
UDI-Public00884838093645
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564845831
Device Catalogue Number453564845831
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown